Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

16 month old suffering from high fever, giving Lumerix, Pacimol, Azee. Fever stopped, vomiting now. Why ?

My 16 month daughter was suffering from high fever since last four days...Doctor told that it could be as per the prescription, I am giving her syp lumerix,pacimol,azee and she has no fever..but she is vomitting and again I went to the doctor,he prescibed syp ondem....I gave her,she was allright yesterday,but again she started vommitting...
Asked On : Thu, 29 Nov 2012
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
This could me because of gastritis. Continue ondem syrup 12th hourly and give sips of oral rehydrating solutions to prevent dehydration and you can add some antacid to decrease the gastric irritation after consulting your doctor
Answered: Thu, 29 Nov 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question
Your child was suffering from fever and she was prescribed Lumirex Pacimal and Azee thinking that it might be due to maleria.
Fever contolled but she stated with vomitting,which was controlled by syrup ondem but she had anther episode of vomitting.
Relax vomitting do happen in course of fever and vomitting might also be due to gastritis caused by taking many medicine..Repeat syp ondem twice daily ,continue with medicatiion as advised by Doctor and in case of persistent vomitting re consult treating physician.
Hope this answers your question
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor